# SDR SWIA202054534

- Difficulty date: October 30, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM INBOARD FLANGE AT RBL 9 BETWEEN APPROXIMATELY FS 409.00+64-409.00+96, AREAS MARKED.  C-CHECK RO 12/05/2020.  REPAIRED CORRODED FLOOR BEAM INBOARD FLANGE AT RBL 9 BETWEEN APPROXIMATELY FS 409.00+64-409.00+96 OVER LIMIT, REF CRJ 200 SRM.
